# SDR AALA200802494A

- Difficulty date: November 9, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 24,239 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel Filter Bpas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP INFLIGHT YYZ TO LAX - LEFT FUEL FILTER BYPASS INDICATION ILLUMINATED IN FLIGHT.  LANDED MSP WITHOUT INCIDENT.  REPLACED LEFT FUEL FILTER AND FUEL DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
